Reply To: hypersensitivity, dosage and effects

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD hypersensitivity, dosage and effects Reply To: hypersensitivity, dosage and effects

#187582
Hypersensitive
Participant

I’ve actually experienced something quite similar. It’s bizarre. I apologize, though. I don’t have a good idea of what route you should take, I’m actually in a eerily similar situation.

Where are you at now with your treatment? I’ll return and update on my progress in case it helps you in some way.

My dr had already determined that my metabolism of stimulants was slow but this was confirmed with the MyDNA test that I did. If your trying to get a better understanding of your reaction to treatments, this might help. http://www.mydna.life, I’m not endorsing them though, talk to your dr first.

You’ll find some insights on what you’re experiencing in this article on burn rate

Thanks, good article.

I’ll have to wait until I next see my Dr to figure out how to progress with dosage and if I can expect the euphoria to subside. I’ve been on this journey of ADHD medication since March and it’s been a really slow and expensive process that I don’t seem to be any closer to solving.

If anyone has any guidance on their experiences with euphoria (getting high) of their stimulant meds, did they persist and if so how long did it last before it become tolerable that would be great.